# SDR HDNA2021092710008

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N252SA
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0707
- Aircraft time: 4,762 hours, 16,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1 CORROSION AND FRAME 5 CRACKING.  THESE WERE REPAIRED AS REQUIRED IAW MANUFACTURER'S RECOMMENDATIONS AND RDAS-EC135-53-2021-3289 ALONG WITH RDAS-EC135-53-2021-3326
